By Topic

Strictly Hurwitz property invariance of quartics under coefficient perturbation

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Guiver ; University of Pittsburgh, Pittsburgh, PA, USA ; N. Bose

In this note, it is shown how the maximum interval, centered around each of the coefficients of a prescribed fourth-degree strictly Hurwitz polynomial, may be determined so that the strictly Hurwitz property remains invariant when each coefficient might be perturbed to any arbitrary value within its permissible interval.

Published in:

IEEE Transactions on Automatic Control  (Volume:28 ,  Issue: 1 )